Q-Series and L-functions related to half-derivatives of the Andrews-Gordon identity

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Studied is a generalization of Zagier's q-series identity. We introduce a generating function of L-functions at non-positive integers, which is regarded as a half-differential of the Andrews-Gordon q-series. When q is a root of unity, the generating function coincides with the quantum invariant for the torus knot.

Original languageEnglish
Pages (from-to)175-197
Number of pages23
JournalRamanujan Journal
Volume11
Issue number2
DOIs
Publication statusPublished - Apr 1 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Q-Series and L-functions related to half-derivatives of the Andrews-Gordon identity'. Together they form a unique fingerprint.

Cite this